Browse Title Index


 
Issue Title
 
Vol 45, No 1 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series Improving Extreme Learning Machine Performance using Ant Colony Optimization Feature Selection. Application to automated medical diagnosis Abstract   PDF
Robert Berglund, Smaranda Belciug
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Inequalities involving Mellin transform, integral mean, exponential and logarithmic mean Abstract   PDF
Andrea Aglic Aljinovic
 
Vol 45, No 2 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series Infinite order of transcendental meromorphic solutions of some nonhomogeneous linear differential equations Abstract   PDF
Nour El Imane Khadidja Cheriet, Karima Hamani
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Infinitely many solutions for nonlinear perturbed fractional boundary value problems Abstract   PDF
Shapour Heidarkhani
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Instantaneous shrinking of compact support of solutions of semi-linear parabolic equations with singular absorption Abstract   PDF
Anh Nguyen Dao
 
Vol 45, No 2 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series Integrability conditions for a cubic differential system with two invariant straight lines and one invariant cubic Abstract   PDF
Anatoli Dascalescu
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Integral ideals and maximal ideals in BL-algebras Abstract   PDF
Akbar Paad
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Interpolation of compact non-linear operators on Banach triples Details   PDF
Nicolae Cofan, Ilie Stan
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Intuitionistic Fuzzy Sets for Optional Courses Selection Abstract   PDF
Ion Iancu, Daniela Danciulescu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Iterative method for computing a Schur form of symplectic matrix Abstract   PDF
A. Mesbahi, A. H. Bentbib, A. Kanber, F. Ellaggoune
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series La stabilite des methodes aux differences Details   PDF
Ivan Secrieru
 
Vol 45, No 2 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series Lacunary ideal quasi Cauchy sequences Abstract   PDF
Bipan Hazarika, Ayhan Esi
 
Vol 44, No 2 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Laudatio for Professor Gheorghe Morosanu at the Doctor Honor Causa of the University of Craiova Award Ceremony Abstract   PDF
Cristian Vladimirescu
 
Vol 38, No 1 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Linear arrays used in ultrasonic evaluation Abstract   PDF ()   PDF
Laura Onose, Luminita Moraru
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Linear Evolutionary Support Vector Machines for Separable Training Data Abstract   PDF
Ruxandra Stoean, D. Dumitrescu
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Linear Feedback Shift Register Optimizations Abstract   PDF
Nicolae Constantinescu
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Local bifurcations of a ratio-dependent predator-prey system with Holling type III functional response Abstract   PDF
Qiuyan Zhang
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Local Greatest Equivalence Classes of ω-trees Abstract   PDF
Nicolae Tandareanu, Cristina Zamfir
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Localization of Divisible Residuated Lattices Abstract   PDF
Justin Paralescu
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Localization of MTL - algebras Abstract   PDF
Antoneta Jeflea, Justin Paralescu
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Localization of semi-Heyting algebras Abstract   PDF
Aldo V. Figallo, Gustavo Pelaitay
 
Vol 45, No 1 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series LoRi-TTM cryptosystem Abstract   PDF
Miroslav Kures, Thibault Decome, Ghislain Drecourt
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Lukasiewicz Implication Prealgebras Abstract   PDF
Aldo V. Figallo, Gustavo Pelaitay
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series Lukasiewicz-Moisil algebra of fractions relative to an ∧-closed system Details   PDF
Florentina Chirtes
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Manifolds and Symplectic Manifolds Trajectories Generation and Visualization Details   PDF
Mihai Dupac
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Marius Iosifescu, a Leading Figure of Romanian Mathematics Abstract   PDF
Lucian Beznea, Vasile Brînzănescu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Mathematical analysis of a reaction diffusion model for image restoration Abstract   PDF
Salim Mesbahi, Nour Eddine Alaa
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Mathematical analysis of a reaction-diffusion system modeling the phenomena of crevice corrosion in one dimension space with measure initial data Abstract   PDF
Imane El Malki, Nour Eddine Alaa, Fatima Aqel
 
Vol 45, No 1 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series Mathematical Model of mosquito populations dynamics with logistic growth in a periodic environment Abstract   PDF
Bakary TRAORÉ, Boureima SANGARÉ, Sado TRAORÉ
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Maximal elements in the partial algebra of accepted structured paths of a semantic schema Abstract   PDF
Nicolae Tandareanu, Cristina Zamfir
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Maximum flows in parametric dynamic networks with lower bounds Abstract   PDF
Nicoleta Avesalon (Grigoras)
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Metrics for Sets of Atoms and Logic Programs Details   PDF
Mircea Preda
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Minimax fractional programming problem with (p, r) - ρ - (η, θ) -invex functions Abstract   PDF
Ioan Stancu-Minasian, Andreea Madălina Stancu, Anurag Jayswal
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Modelesation par Automates Cellulaires d'un Systeme Thermoelastique Details   PDF
Marouane Abdellaoui, Abdelhaq El Jai
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Model-free Approaches in Learning the Multivariate Linear Regressive Models Abstract   PDF
Iuliana Paraschiv-Munteanu
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Modelisation mathematique en Mecanique du Contact Details   PDF
Mircea Sofonea
 
Vol 38, No 4 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Modern Techniques to Test the In Load Operation of a DC Motor with Separate Excitation Using an Acquisition and Data Processing System Abstract   PDF
Florica Novacescu, Daniel Velcea, Eugen Raduca
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Modified Jarratt Method without Memory with Twelfth-Order Convergence Abstract   PDF
Fazlollah Soleymani, D.K.R. Babajee, M. Sharifi
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Multiple positive periodic solutions for a delayed predator-prey system with Beddington-DeAngelis functional response and harvesting terms Abstract   PDF
YanQin Wang, Qingwei Tu
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Multiple solutions for a Robin problem involving the p(x)-biharmonic operator Abstract   PDF
Ayoujil Abdesslem, Abdel Rachid El Amrouss
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Multi-Use Multi-Secret Sharing Scheme for General Access Structure Abstract   PDF
Partha Sarathi Roy, Avishek Adhikari
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series MV -algebra of fractions relative to an ∧-closed system Details   PDF
Dumitru Busneag, Dana Piciu
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series Neural network-based approach to discriminate healthy people from those with Parkinson's disease Details   PDF
Marius Ene
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series New approach to the calculation of fractal dimension of the lungs Abstract   PDF
Lamrini Kaoutar Uahabi, Mohamed Atounti
 
Vol 44, No 2 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series New error estimation of Chebyshev functional and application to the the onepoint and twopoint weighted integral formula Abstract   PDF
Khalid Mahmood Awan, Sanja Kovac, Jozep Pecaric
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Non-cooperative games and stygmergetic programming for a transport optimization problem Abstract   PDF
Costin Radu Boldea
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Non-domination sorting genetic algorithm II for optimization of Priestley-Taylor transpiration parameters Abstract   PDF
Abdhaq Moiuda, Nour Eddine Alaa
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Nonlinear analysis on elliptic curves subspaces with cryptographic applications Abstract   PDF
Oana Adriana Țicleanu
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Nonlinear elliptic equations with divergence term and without sign condition Abstract   PDF
Jaouad Igbida
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Nonlinearities on cryptographic shift registers Abstract   PDF
Nicolae Constantinescu, Oana Ticleanu, Alin Golumbeanu
 
251 - 300 of 537 Items << < 1 2 3 4 5 6 7 8 9 10 > >>